# SDR 04FDEA00498

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD BORE FOUND CORRODED.  RT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD CORROSION REMOVED AND REPAIRED AS PER EA 1-5740-74323, WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSEMBLY CORROSION.
